# SDR GUUA94032042910A

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 22,965 hours, 28,745 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BRAKES FEEL WEAK.  INSPECTED BRAKE SYS FOUND NO LEAKS. BLED BRAKE SYS TAXIED ACFT AND FOUND BRAKE SYS OPS CHECK GOOD NO DEFECTS NOTED.
